How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8781
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

, since been taking pregabalin the past few months I've been

Resolved Question:

Hi, since been taking pregabalin the past few months I've been taking the dose at 9:30pm. It's upsetting my stomach taking it this late so last night I took it at 7:30pm. Is that ok to change the time I take it or can it cause side effects ?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. SH replied 2 years ago.
Dr. Shahzad MD :

Hi there. Thank you for your question. I will be helping you out with your queries

Dr. Shahzad MD :

It is okay to change the time by a few hours.

Dr. Shahzad MD :

Nothing to worry about.

Dr. Shahzad MD :

Let me know if you have more questions.

Dr. Shahzad MD :

I would appreciate it if you rate me for my services

Dr. Shahzad MD :

Kind regards

Expert:  Dr. SH replied 2 years ago.

I have answered your question above.
Let me know if you have any further questions.
I would appreciate it if you rate me for my services when you are done asking.
Kindest regards

Customer: replied 2 years ago.
I've had more of a headache today, do I go back to taking them at 9:30pm or cause I've taken one at 7:30pm last night do I carry on at this time?
Customer: replied 2 years ago.
I'm taking a dose of 75 mg
Expert:  Dr. SH replied 2 years ago.
You can take it at the time that suits you the best.
An hour or two does not make much of a difference.
Customer: replied 2 years ago.
So it shouldn't mess my brain up & cause me to av side effects? Do u av to take it at same time? So I'll be ok if carry on at 7:30 now & not 9:30pm ?
Expert:  Dr. SH replied 2 years ago.
No it will not mess up your brain and cause side effects.
Yes you can take it at 7:30 and not 9:30.
Customer: replied 2 years ago.
My head feels different today, does my body just need to adjust ?
Expert:  Dr. SH replied 2 years ago.
Yes could be but it may not be due to the different timing of the drug.
I would not worry.
Dr. SH and other Medical Specialists are ready to help you
Customer: replied 2 years ago.
Ok many thanks, ***** ***** on taking it at 7:30pm now then instead of 9:30pm. Just needed some advice on the drug. Didn't want it to make me feel worse cause changed the timing of taking it as I've read u need to take it same time each day.
Expert:  Dr. SH replied 2 years ago.
You are most welcome
Wish you all the best.
I would appreciate it if you rate me by clicking on one of the smilies below.
Kindest regards